| Model Number |
8253410 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that preoperatively while preparing for monitoring recurrent laryngeal nerve the patient interface box had no response to stimulation.Threshold set to 150 microvolts.Stim return, located under the stimulus setting on the monitor showed 0.Adjustment of position and intubation did not resolve the issue.There was no stimulus delivery tone heard when attempting to stimulate and no waveform displayed on monitor.All this was tested with simulator and there was no signal.There was no patient impact.
Additional Manufacturer Narrative
H3: product analysis found the solder joints i.E pins on stim 1 were loose.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.